Longitudinal vibrations of rods coupled by a double spring-mass system


Mermertas V., Gurgoze M.

JOURNAL OF SOUND AND VIBRATION, vol.202, no.5, pp.748-755, 1997 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 202 Issue: 5
  • Publication Date: 1997
  • Doi Number: 10.1006/jsvi.1996.0824
  • Journal Name: JOURNAL OF SOUND AND VIBRATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.748-755
  • Istanbul Technical University Affiliated: No